Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 9, Pages 527-532
http://dx.doi.org/10.1155/S0161171203206116

On vector-valued Hardy martingales and a generalized Jensen's inequality

Department of Mathematics and Physics, University of Louisiana at Monroe, Monroe, LA 71209, USA

Received 24 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Annela R. Kelly and Brian P. Kelly, “On vector-valued Hardy martingales and a generalized Jensen's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 9, pp. 527-532, 2003. doi:10.1155/S0161171203206116